# SDR UALA2012072704076

- Difficulty date: July 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 57,800 hours, 16,175 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: C0890
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

LEFT GEN CONTROL OFF.   LEFT IDG SERVICED AND TOOK 72 PUMPS OF OIL.   REPLACED IDG PER AMM. RAN ENG VOLTS AND FREQUENCIES OK BUT DRIVE LIGHT REMAINS OUT WITH ENGINE OFF.  REPLACED IDG PER AMM.
